# SDR CNMA20080010

- Difficulty date: November 2, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N270AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Aircraft time: 43,024 hours, 9,110 cycles
- Engine: Ge CF650E2
- Engine time: 89,076 hours, 24,402 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE OIL STRAINER CLOG LIGHT ILLUMINATED AT TOP OF CLIMB (29,000) INTERMITTENTLY.  LIGHT BECAME SOLID AFTER 3 MINUTES.  ENGINE SHUTDOWN IN FLIGHT IAW QRH PROCEDURE 4-1-2-19 AND CORRESPONDING CHECKLISTS.  COMPLETED WORTAN 08-0368 R&R NR 2 ENGINE OIL STRAINER CLOGGING SWITCH PER MM 79-35 R&R SCAVENGE OIL FILTER ASSY IAW MM 79-20 R&R CLOGSWITCH CANNON PLUG & PINS PER WORTAN IAW MM 20-30 NEED LEAK CHECKED. R&R REPLACED MASTAR SYSTEM WARNING CONTROL IAW 33-15.  MEGGED WIRES BETWEEN NR 2 ENG SWITCH P1-8065 & ANNUN PANEL PLUG P1-12L/3 IAW WDM 79-34-01 CHECKS NORMAL, COMPLETED VISUAL INSP OF COMPONENTS & WIRING AS REQUIRED WORTAN 08-0368 COMPLETED AS WRITTEN.  REPLACED ENGINE  REMOVED SERIAL NUMBER 455-500.
